# SDR ASAA2022071839125

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 1,986 hours, 601 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Popped
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O PITOT CAUTION LIGHT ILLUMINATED AT FL330. GROUNDED - YES. UPON INSPECTION FOUND C/B D5, F/O PITOT, TRIPPED. RESET C/B REFERENCE B737-9 AMM 20-60-01-860-801 C/B REMAINED SET. PERFORMED TEST OF PROBE HEATER SYSTEM PER AMM 30-31-00-730-801. ALL PROBES TEST GOOD AND C/B D5 REMAINS SET.
